# SDR 20000602SH016

- Difficulty date: May 7, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Aircraft time: 12,420 hours
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PNC - FLT 1314 - DURING CRUISE, CREW HEARD ABNORMAL NOISE DESCRIBED AS A BUMP.  LT ENG STARTED OPERATING ERRATICALLY AND TORQUE DROPPED 40-50 PERCENT.  SHORTLY AFTER THAT, OIL PRESS STARTED DROPPING AND OIL PRESS WARNING LIGHT CAME ON.  CREW SHUT DOWN LT ENG, CONTINUED SINGLE ENGINE.  CREW LANDED WITH NO FURTHER INCIDENT.  INITIAL INSP OF ENG SHOWED HEAVY DAMAGE TO TURB SECT WITH BROKEN 3RD AND 2ND STAGE BLADES.  3RD STAGE GUIDE VANE MISSING PIECES OF STATOR.  INITIAL EVAL IS FAILURE OF A 1ST OR 2ND STAGE TURBINE BLADE OR BLADES.  PARTS EXITED TAILPIPE DAMAGING DESWIRL VANES IN SHORT EXH STACK , DENTING IT BEYOND REPAIR.  REAR TURBINE BEARING SHROUD SEVERED 2 PLACES, OIL LOSS/PRESS.  ENG/SHORT EXH REPLACED. (X)
